# SDR SWAA990010

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED COMING FROM AROUND FORWARD LOWER ENTRY LIGHT RECEPTACLE AND HOLE NEAR RECEPTACLE.  INSPECTED AREA AND FOUND BULB INOP.  INSTALLED NEW BULB, OPS CHECK OK.  NO SMOKE NOTED.
